# SDR OZCA2020033100000

- Difficulty date: March 24, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N681BC
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 43,220 hours, 46,068 cycles
- Engine: Ge CT75A2
- Engine time: 36,937 hours, 36,937 cycles
- Propeller: Rotol R3754123F21
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 2038
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW WRITE UP - AUTOCOARSEN FAILURE IN FLIGHT. LEFT ENG FEATHERED. "AUTOCOARSEN" CWP ILLUMINATED. LATER AFTER SPEAKING WITH CAPTAIN HE STATED THAT THE PROP DID NOT FEATHER IT WAS INDICATION ONLY.
